# SDR AALA2019102549001

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 28,832 hours, 11,703 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: V3L2228
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ADVANCED POWER FOR TAKEOFF. GOT CONFIGURATION WARNING SOUNDS. REJECTED TAKEOFF BELOW 60 KTS. PSEU LIGHT ON. MAINTENANCE FOUND MAINTENANCE MESSAGE 27-62001. TROUBLESHOT IAW FIM 27-62-00-810-808, WIRING RINGS GOOD. REMOVED AND REPLACED SPEED BRAKE TAKE OFF WARNING SWITCH S651. OPS CHECKS GOOD.
